Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 154, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 9:42 AM CDT for 8 counties in Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 9:42 AM CDT (14:42 UTC)
- Expired
- Apr 21, 2017, 10:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Garvin County, OK, Grady County, OK, Lincoln County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 40 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 4:20 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.7 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -396 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
645
WUUS54 KOUN 211442
SVROUN
OKC027-049-051-081-087-123-125-133-211545-
/O.NEW.KOUN.SV.W.0154.170421T1442Z-170421T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
942 AM CDT FRI APR 21 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Garvin County in southern Oklahoma...
Southern Grady County in central Oklahoma...
Seminole County in east central Oklahoma...
Lincoln County in central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Eastern Cleveland County in central Oklahoma...
Pottawatomie County in central Oklahoma...
Southern McClain County in central Oklahoma...
* Until 1045 AM CDT
* At 941 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Carney to near Oklahoma City to
7 miles east of Rush Springs, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southeastern Norman, Shawnee, Ada, Seminole, Tecumseh, Pauls
Valley, Purcell, Chandler, Noble, Slaughterville, McLoud, Wewoka,
Lindsay, Stroud, Prague, Lexington, Pink, Stratford, Konawa and
Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3512 9649 3493 9649 3468 9673 3468 9809
3487 9809 3487 9768 3536 9715 3594 9714
3594 9662 3540 9662 3539 9654 3544 9657
3545 9655 3546 9654 3543 9651 3545 9644
3512 9644
TIME...MOT...LOC 1441Z 287DEG 41KT 3588 9711 3532 9729 3478 9782
HAIL...0.75IN
WIND...60MPH
$$
BRB4 follow-up statements
307
WWUS54 KOUN 211459
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
959 AM CDT FRI APR 21 2017
OKC027-049-051-081-087-123-125-133-211545-
/O.CON.KOUN.SV.W.0154.000000T0000Z-170421T1545Z/
Garvin OK-Grady OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-
Pottawatomie OK-McClain OK-
959 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR GARVIN...SOUTHERN GRADY...SEMINOLE...LINCOLN...NORTHWESTERN
PONTOTOC...EASTERN CLEVELAND...POTTAWATOMIE AND SOUTHERN MCCLAIN
COUNTIES...
At 958 AM CDT, severe thunderstorms were located along a line
extending from near Carney to near Oklahoma City to near Rush
Springs, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. Several wind gusts to around 60 mph have
been reported across the Oklahoma City area.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Norman, Shawnee, Ada, Seminole, Tecumseh, Pauls Valley,
Purcell, Chandler, Noble, Slaughterville, McLoud, Wewoka, Lindsay,
Stroud, Prague, Lexington, Pink, Stratford, Konawa and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3468 9808 3486 9804 3487 9802 3487 9768
3536 9715 3594 9714 3594 9662 3540 9662
3539 9654 3544 9657 3545 9655 3546 9654
3543 9651 3545 9644 3512 9644 3512 9649
3493 9649 3468 9673
TIME...MOT...LOC 1458Z 277DEG 33KT 3581 9698 3531 9718 3477 9792
HAIL...<.75IN
WIND...60MPH
$$
BRB822
WWUS54 KOUN 211515
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1015 AM CDT FRI APR 21 2017
OKC051-211522-
/O.CAN.KOUN.SV.W.0154.000000T0000Z-170421T1545Z/
Grady OK-
1015 AM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRADY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3512 9649 3492 9650 3468 9673 3468 9744
3485 9767 3488 9767 3536 9715 3587 9714
3587 9662 3540 9662 3539 9654 3544 9657
3546 9654 3543 9651 3545 9644 3512 9644
TIME...MOT...LOC 1512Z 277DEG 46KT 3571 9687 3533 9692 3483 9760
$$
OKC027-049-081-087-123-125-133-211545-
/O.CON.KOUN.SV.W.0154.000000T0000Z-170421T1545Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-
Pottawatomie OK-McClain OK-
1015 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHERN GARVIN...SEMINOLE...LINCOLN...NORTHWESTERN PONTOTOC...
EASTERN CLEVELAND...POTTAWATOMIE AND SOUTHERN MCCLAIN COUNTIES...
At 1012 AM CDT, severe thunderstorms were located along a line
extending from near Chandler to near Shawnee to near Lindsay, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. Several locations received wind gusts of
around 60 mph with this line of storms as it passed through
the Oklahoma City metro area.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Norman, Shawnee, Ada, Seminole, Tecumseh, Pauls Valley,
Purcell, Chandler, Noble, Slaughterville, McLoud, Wewoka, Lindsay,
Stroud, Prague, Lexington, Pink, Stratford, Konawa and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3512 9649 3492 9650 3468 9673 3468 9744
3485 9767 3488 9767 3536 9715 3587 9714
3587 9662 3540 9662 3539 9654 3544 9657
3546 9654 3543 9651 3545 9644 3512 9644
TIME...MOT...LOC 1512Z 277DEG 46KT 3571 9687 3533 9692 3483 9760
HAIL...<.75IN
WIND...60MPH
$$
BRB410
WWUS54 KOUN 211524
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1024 AM CDT FRI APR 21 2017
OKC027-049-081-087-123-125-133-211545-
/O.CON.KOUN.SV.W.0154.000000T0000Z-170421T1545Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-
Pottawatomie OK-McClain OK-
1024 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN GARVIN...SEMINOLE...SOUTHEASTERN LINCOLN...
NORTHWESTERN PONTOTOC...SOUTHEASTERN CLEVELAND...CENTRAL POTTAWATOMIE
AND SOUTHEASTERN MCCLAIN COUNTIES...
At 1023 AM CDT, severe thunderstorms were located along a line
extending from near Stroud to near Earlsboro to near Wanette, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This line of storms has a history of wind damage as it
moved across the Oklahoma City metro area.
Locations impacted include...
Ada, Seminole, Tecumseh, Wewoka, Stroud, Prague, Stratford, Konawa,
Byng, Maud, Davenport, Earlsboro, Paoli, Bowlegs, Asher, Tribbey,
Wanette, Francis, Cromwell and Byars.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3468 9675 3485 9733 3531 9686 3582 9677
3582 9662 3540 9662 3539 9654 3544 9657
3546 9654 3543 9651 3545 9644 3512 9644
3512 9649 3492 9650 3468 9673
TIME...MOT...LOC 1523Z 290DEG 41KT 3574 9666 3527 9680 3496 9702
HAIL...<.75IN
WIND...60MPH
$$
BRB316
WWUS54 KOUN 211543
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1043 AM CDT FRI APR 21 2017
OKC027-049-081-087-123-125-133-211553-
/O.EXP.KOUN.SV.W.0154.000000T0000Z-170421T1545Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-
Pottawatomie OK-McClain OK-
1043 AM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARVIN...
SEMINOLE...SOUTHEASTERN LINCOLN...NORTHWESTERN PONTOTOC...
SOUTHEASTERN CLEVELAND...CENTRAL POTTAWATOMIE AND SOUTHEASTERN
MCCLAIN COUNTIES WILL EXPIRE AT 1045 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds over 50 mph and heavy rain are still possible with these
thunderstorms.
LAT...LON 3468 9675 3485 9733 3531 9686 3582 9677
3582 9662 3540 9662 3539 9654 3544 9657
3546 9654 3543 9651 3545 9644 3512 9644
3512 9649 3492 9650 3468 9673
TIME...MOT...LOC 1543Z 287DEG 41KT 3567 9640 3521 9654 3490 9676
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:27 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 21, 6:27 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Fri Apr 21 2017
.DISCUSSION...
&&
.AVIATION... /For the 12z TAFs/
Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.
&&
.PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/
DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.
There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.
Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.
Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.
Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.
A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.
Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.
Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.
Sunday through Tuesday night, dry weather and a warming trend can
be expected.
Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 46 57 40 / 90 50 10 0
Hobart OK 74 45 61 40 / 80 20 0 0
Wichita Falls TX 82 48 64 41 / 40 40 10 0
Gage OK 60 41 59 37 / 90 30 0 0
Ponca City OK 59 44 55 39 / 90 70 10 0
Durant OK 81 50 62 41 / 40 80 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
023>031-038>040.
TX...None.
&&
10/17/12Hazardous weather outlook, Apr 21, 9:33 AM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 933 AM CDT Fri Apr 21 2017 OKZ004>048-050>052-TXZ083>090-221445- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 933 AM CDT Fri Apr 21 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms today and this evening across parts of Oklahoma. Location... The Enhanced Risk area is south and east of a line from Waurika, to Duncan, to Purcell, to Seminole. A Slight Risk area surrounds the Enhanced Risk area and is east of a line from Archer City and Electra Texas to Hollis and Erick and south of a line from Erick to Fairview, to Enid and Perry an. A Marginal Risk for severe thunderstorms exists for the remainder of western north Texas. Timing... Now through 10 pm this evening. Impacts... Damaging winds up to 70 mph. Large hail up to golf balls, especially across south central and southeast Oklahoma this afternoon and early evening. A low risk for tornadoes exists this afternoon and evening across parts of south central and southeast Oklahoma. Discussion... A large area of showers and thunderstorms will continue to move across northern and central Oklahoma into southern Oklahoma and western north Texas this morning into the afternoon hours. This activity is expected to produce an outflow boundary that is forecast to be located across far southern Oklahoma, perhaps near the Red River this afternoon. Additional thunderstorm development is expected to occur along the boundary this afternoon into the early evening hours. Instability and wind shear in the airmass along and south of this boundary will be favorable for supercell thunderstorms capable of producing large hail, damaging wind gusts and tornadoes. A cold front will sweep south and southeast quickly this evening, bringing an end to the severe weather. A few weak thunderstorms may linger across parts of the area late tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across risk areas should prepare for severe weather operations today and this evening. .Heavy Rainfall... Thunderstorms may repeatedly develop over the same areas and lead to excessive rain totals today and this evening. The main area of concern will be locations near Oklahoma City, Kingfisher, and Enid, and points east through early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorm chances are expected to return next Wednesday night into Thursday, with severe storms possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/30
In the hours before
Local storm report, Apr 21, 9:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
924 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND GST 2 ESE CHICKASHA 35.03N 97.92W
04/21/2017 M62 MPH GRADY OK MESONET
&&
DWLocal storm report, Apr 21, 9:31 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND GST 6 S OKLAHOMA CITY 35.38N 97.51W
04/21/2017 E70 MPH OKLAHOMA OK PUBLIC
SE 44TH/ I-35
&&
DWSpecial weather statement, Apr 21, 9:31 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
931 AM CDT FRI APR 21 2017
OKZ027-028-038>040-044>046-211515-
Grady OK-Cotton OK-Stephens OK-Carter OK-Garvin OK-McClain OK-
Comanche OK-Jefferson OK-
931 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...Cotton...
Stephens...northwestern Carter...western Garvin...south central
McClain...Comanche and northwestern Jefferson Counties Until 1015 AM
CDT...
AT 928 AM CDT, strong thunderstorms were along a line extending from
near Rush Springs to 5 miles northwest of Faxon, moving east at 50
MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3436 9866 3451 9866 3451 9878 3485 9847
3486 9725 3429 9756 3413 9830
TIME...MOT...LOC 1428Z 291DEG 44KT 3478 9799 3451 9864
BRBSpecial weather statement, Apr 21, 9:31 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
931 AM CDT FRI APR 21 2017
OKZ026-030-031-211500-
Pottawatomie OK-Seminole OK-Lincoln OK-
931 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pottawatomie...
northern Seminole and southeastern Lincoln Counties Until 1000 AM
CDT...
AT 930 AM CDT, a strong thunderstorm was located 4 miles southeast of
Prague, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3523 9672 3547 9684 3562 9662 3540 9662
3540 9660 3541 9658 3539 9654 3541 9654
3544 9657 3545 9655 3546 9654 3543 9651
3543 9649 3546 9648 3546 9645 3529 9644
TIME...MOT...LOC 1430Z 245DEG 44KT 3543 9664
BRBLocal storm report, Apr 21, 9:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM TSTM WND GST 3 N EDMOND 35.70N 97.48W
04/21/2017 M58 MPH OKLAHOMA OK TRAINED SPOTTER
ARMSTRONG COLLEGE
&&
DWLocal storm report, Apr 21, 9:42 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND GST 6 SW OKLAHOMA CITY 35.41N 97.59W
04/21/2017 M59 MPH OKLAHOMA OK ASOS
WILL ROGERS ASOS
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 3 hr |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
| Apr 21, 1:43 PM CDT | Special Weather Statement | OUN | Payne | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.